# SDR 96ZZZX1814

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2906T
- Make and model: Bolkms BO105S
- Aircraft serial: S573
- Engine: Allsn 250C20
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 23006260
- Condition: Erratic
- Location: Nr 1 Engine
- Part time: 7,275 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LEVEL FLIGHT, NOTED THE TORQUE NEEDLES WERE ERRATIC.  NR 1 GOVERNOR SHAFT WAS FOUND BINDING.  REPLACED GOVERNOR, OPS CHECKED GOOD.
